Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Self-Tiling Tile Sets

Lee Sallows
Mathematics Magazine
Vol. 85, No. 5 (December 2012), pp. 323-333
DOI: 10.4169/math.mag.85.5.323
Stable URL: http://www.jstor.org/stable/10.4169/math.mag.85.5.323
Page Count: 11
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
References
If you need an accessible version of this item please contact JSTOR User Support
On Self-Tiling Tile Sets
Preview not available

Abstract

Summary A novel species of self-similar tilings is introduced. Results divide naturally into two categories, involving either polyforms or non-polyforms. Some eye-catching findings are presented in what promises to be a rich field of research. The discovery of a class of triangle pairs showing arresting properties will undoubtedly surprise and appeal to many, not least those readers already conversant with rep-tiles.

Page Thumbnails